Multipliers of$H$^{$p$}spaces

Raymond Johnson Department of Mathematics, Howard University

TBD mathscidoc:1701.332487

Arkiv for Matematik, 16, (1), 235-249, 1977.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 337 downloads ] [ 0 comments ]
@inproceedings{raymond1977multipliers,
  title={Multipliers of$H$^{$p$}spaces},
  author={Raymond Johnson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503976283296},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={235-249},
  year={1977},
}
Raymond Johnson. Multipliers of$H$^{$p$}spaces. 1977. Vol. 16. In Arkiv for Matematik. pp.235-249. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503976283296.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved